Downloads: 137

Files in This Item:
File Description SizeFormat 
1560-04.pdf660.26 kBAdobe PDFView/Open
Title: Maximal orders of convergence of consistency in terms of measures of diversity(Statistical Decision for Multiple Comparison and Its Related Topics)
Authors: 大谷内, 奈穂  KAKEN_name
赤平, 昌文  KAKEN_name
Author's alias: Ohyauchi, Nao
Akahira, Masafumi
Issue Date: Jun-2007
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 1560
Start page: 38
End page: 46
URI: http://hdl.handle.net/2433/81069
Appears in Collections:Statistical Decision for Multiple Comparison and Its Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.